You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/21710
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDimitrov, D. K.-
dc.date.accessioned2014-05-20T14:01:31Z-
dc.date.available2014-05-20T14:01:31Z-
dc.date.issued2001-08-01-
dc.identifierhttp://dx.doi.org/10.1016/S0377-0427(00)00653-1-
dc.identifier.citationJournal of Computational and Applied Mathematics. Amsterdam: Elsevier B.V., v. 133, n. 1-2, p. 331-340, 2001.-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/11449/21710-
dc.description.abstractWe discuss an old theorem of Obrechkoff and some of its applications. Some curious historical facts around this theorem are presented. We make an attempt to look at some known results on connection coefficients, zeros and Wronskians of orthogonal polynomials from the perspective of Obrechkoff's theorem. Necessary conditions for the positivity of the connection coefficients of two families of orthogonal polynomials are provided. Inequalities between the kth zero of an orthogonal polynomial p(n)(x) and the largest (smallest) zero of another orthogonal polynomial q(n)(x) are given in terms of the signs of the connection coefficients of the families {p(n)(x)} and {q(n)(x)}, An inequality between the largest zeros of the Jacobi polynomials P-n((a,b)) (x) and P-n((alpha,beta)) (x) is also established. (C) 2001 Elsevier B.V. B.V. All rights reserved.en
dc.format.extent331-340-
dc.language.isoeng-
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.subjectconnection coefficientspt
dc.subjectzeros of orthogonal polynomialspt
dc.subjectDescartes' rule of signspt
dc.subjectWronskianspt
dc.subjectinequalities for zerospt
dc.titleConnection coefficients and zeros of orthogonal polynomialsen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUniv Estadual Paulista, IBILCE, Dept Ciências Comp & Estatist, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, IBILCE, Dept Ciências Comp & Estatist, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.identifier.doi10.1016/S0377-0427(00)00653-1-
dc.identifier.wosWOS:000170613700027-
dc.rights.accessRightsAcesso aberto-
dc.identifier.fileWOS000170613700027.pdf-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.